Some New Results on the Rainbow Neighbourhood Number of Graphs

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02263298
Contributor : Sudev Naduvath <>
Submitted on : Sunday, August 4, 2019 - 4:40:23 AM
Last modification on : Monday, August 5, 2019 - 1:01:17 AM

Identifiers

Collections

Citation

Sudev Naduvath, Susanth Chandoor, Sunny Joseph Kalayathankal, Johan Kok. Some New Results on the Rainbow Neighbourhood Number of Graphs. National Academy Science Letters, 2019, 42 (3), pp.249-252. ⟨10.1007/s40009-018-0740-0⟩. ⟨hal-02263298⟩

Share

Metrics

Record views

32